Paracetamol 450mg, Orphenadrine 35mg

Medication Information Leaflet

What is this medication for?

A combination of paracetamol and orphenadrine is commonly used to treat muscle pain. Orphenadrine is a muscle relaxant and paracetamol is used to relieve pain.

How should I take/use this medication?

  • You may take this medication with or without food.

  • Do not take more than two tablets at any time and make sure to space each dose at least four hours apart.

  • Do not exceed six tablets in 24 hours.

  • Do not take other paracetamol-containing products while on this medication to prevent overdose.

What should I do if I forget to take/use this medication?

  • Combination tablets containing paracetamol and orphenadrine are generally taken on an as- needed basis. Take them regularly only when directed by the doctor.

  • If you forget to take a dose, take it as soon as you remember. Then take your next dose at the usual time. Do not take two doses to make up for the missed dose.

What precautions should I take?

Inform your healthcare professional if:

  • You are allergic to paracetamol or any of the other ingredients of this medication

  • You have a history of

    • Liver condition

    • Glaucoma (abnormally high pressure in the eye)

    • Urinary condition or not being able to empty your bladder

    • Enlarged prostate

    • Myasthenia Gravis (an immune disease that causes muscle weakness)

  • You are pregnant, planning to become pregnant, or breastfeeding

  • You are taking any other medications, including supplements, traditional medications and herbal remedies.

What are some common side-effects of this medication?

  • Drowsiness
    • Avoid driving or engaging in activities that require concentration
  • Nausea
    • Take the medication with or after food to reduce nausea
  • Dizziness
    • Avoid driving or engaging in activities that require concentration
  • Dry mouth

  • Dry eyes

What are some rare but serious side-effects that I need to seek medical advice immediately?

The symptoms of a drug allergy include one or more of the following:

  • Swollen face/eyes/lips/tongue

  • Difficulty in breathing

  • Itchy skin rashes over your whole body

Other rare but serious effects that may occur include: 

  • Retention of urine

  • Persistently fast heartbeat

If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.

What food or medication should I avoid when I take this medication?

Avoid taking alcohol with paracetamol and orphenadrine as it may cause too much drowsiness.

How should I store this medication?

Store in a cool and dry place, away from direct sunlight. Keep this medication away from children.

How should I throw away this medication safely?

Pack this medication into a black trash bag and seal it tightly before throwing into the rubbish chute or bin.


Disclaimers

If you take more than the recommended dose, please seek medical advice immediately. The information provided on this page does not replace information from your healthcare professional. Please consult your healthcare professional for more information.

This article is jointly developed by members of the National Medication Information workgroup. The workgroup consists of cluster partners (National Healthcare Group, National University Health System and SingHealth), community pharmacies (Guardian, Unity and Watsons) and Pharmaceutical Society of Singapore. The content does not reflect drug availability and supply information in pharmacies and healthcare institutions. You are advised to check with the respective institutions for such information.

Last updated on Sept 2021

518
Paracetamol 450mg, Orphenadrine 35mg

 Catalog-Item Reuse

Back to Top